Oklahoma, 2004Hail and Damaging Winds in Oklahoma, June 2, 2004
June 2, 2004 · NWS OUN · 91 events in 34 counties and zones
47 hail, 44 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $325,000
- Crop damage
- None recorded
- Events
- 91
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 2, 10:24 AM CST, 16 minutes earlier.
Area forecast discussion, Jun 2, 10:24 AM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1124 AM CDT WED JUN 2 2004
HIGH BASED CONVECTION CONTINUES ACROSS PORTIONS OF KANSAS...WITHIN
DIRECT AGEOSTROPHIC CIRCULATION FORCED BY UPPER JET OVER MISSOURI
AND EASTERN KANSAS. ELEVATED CAPES OF NEARLY 1000 J/KG AND 40-50 KT
0-6 KM SHEAR HAVE BEEN MORE THAN ADEQUATE FOR A FEW OF THESE STORMS
TO BE SEVERE. SURFACE FRONTAL BOUNDARY REMAINS ACROSS PORTIONS OF
NORTHERN OKLAHOMA AND IS STRENGTHENING DUE TO CONVECTIVE OUTFLOW AND
WEAK DIABATIC HEATING OVER SOUTHERN KANSAS. MODIFIED 12Z OUN
SOUNDING FOR LATE AFTERNOON BOUNDARY LAYER PARAMETERS OF 86/65
INDICATE A MLCAPE OF 2700 J/KJ AND CIN OF ONLY 22 J/KJ. POSITION OF
FRONTAL BOUNDARY IS NOT EXPECTED TO CHANGE APPRECIABLY DURING THE
AFTERNOON...BUT AS SHORTWAVE TROUGHS CONTINUE TO PIVOT AROUND GREAT
LAKES UPPER TROUGH...THE FRONT SHOULD DIP A LITTLE FARTHER SOUTH
ACROSS THE EASTERN HALF OF OKLAHOMA AND COULD MOVE SLIGHTLY
NORTHWARD OVER WESTERN OKLAHOMA.
TWO SCENARIOS APPEAR MOST LIKELY AT THIS TIME. ONE IS FOR HIGH BASED
TSTMS OVER KANSAS TO TAP INTO GREATER INSTABILITY FARTHER SOUTH AS
THE MIXED BOUNDARY LAYER DEEPENS AND STORMS MOVE FARTHER INTO THE
LOWER LEVEL MOIST AXIS. GIVEN THE LOW CIN SOUTHEAST OF PRESENT
ACTIVITY...IT IS ENTIRELY POSSIBLE FOR TSTMS TO CONTINUE AND OR
EXPAND IN AREAL COVERAGE AND/OR INTENSITY.
THE OTHER SCENARIO IS FOR ADDITIONAL TSTM DEVELOPMENT LATE TODAY
OVER THE OKLAHOMA/NORTHERN TEXAS PANHANDLES IN UPSLOPE AREAS WITH
THE LOW LEVEL JET ENHANCING STORM RELATIVE FLOW THIS EVENING AND
ALLOWING STORMS TO EXPAND SOUTHEASTWARD OVERNIGHT...POSSIBLY
INFLUENCING THE WESTERN HALF OF THE AREA.
JAMES
-------------------------
408 AM CDT WED JUN 2 2004
.DISCUSSION...
VARIOUS SURFACE BOUNDARIES ACROSS THE AREA THIS MORNING. ONE
STRETCHES FROM NEAR STILLWATER WEST TO SOUTH OF GAGE SEPARATING
DEWPOINTS IN THE 60S TO THE SOUTH AND IN THE 40S AND 50S TO THE
NORTH. ANOTHER STRETCHES FROM NEAR DURANT TO NORTH OF ARDMORE TO
WAURIKA WITH A WIND SHIFT FROM EAST TO SOUTH. THERE IS ALSO A DECENT
SURGE OF STRATUS INTO SOUTH CENTRAL OKLAHOMA AND NORTH CENTRAL
TEXAS. AGAIN THE FORECAST SOUNDING LOOK TO BE UNCAPPED IN THE
SOUTHWEST THIS AFTERNOON. EXPECT SOME ISOLATED THUNDERSTORMS TO
DEVELOP AGAIN WITH THE MAIN FOCUS EXPECTED TO BE THE SOUTHWEST. BUT
WITH VARIOUS BOUNDARIES AROUND... WILL PUT 20S IN MANY AREAS.
DEWPOINTS SHOULD NOT MIX OUT AS MUCH IN THE SOUTH AS THEY DID
YESTERDAY... SO AREAL COVERAGE MAY BE A HIGHER WITH ANY CONVECTION
TODAY. BUT FOR THE MOMENT WILL MAINLY KEEP IT AT 20S FOR THE FIRST
PERIOD.
WITH EAST TO SOUTHEAST SURFACE WINDS ADVECTING MOISTURE
NORTHWEST INTO THE HIGHER TERRAIN... EXPECT THUNDERSTORMS TO DEVELOP
IN THE HIGH PLAINS OF SOUTHEAST COLORADO OR THE NORTHWEST
PANHANDLES. THERE IS A GOOD CHANCE THAT THESE THUNDERSTORMS WILL
DEVELOP INTO A COMPLEX AND MOVE SOUTHEAST TOWARD MY SOUTHWESTERN
COUNTIES TONIGHT. HAVE KEPT THE HIGHEST POPS IN THE SOUTHWEST
OVERNIGHT AND EARLY TOMORROW WITH THIS SCENARIO. IT APPEARS GFS IS
SUFFERING FROM SOME CONVECTIVE FEEDBACK WITH THIS DEVELOPMENT... BUT
OTHER MODELS ARE SHOWING THIS SIGNAL WITH MORE REASONABLE VALUES OF
LIFT AND QPF.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 87 65 82 66 / 10 30 30 20
HOBART OK 88 65 84 66 / 20 40 30 20
WICHITA FALLS TX 90 67 86 68 / 20 30 30 20
GAGE OK 85 61 82 63 / 20 30 10 20
PONCA CITY OK 83 61 82 64 / 10 20 20 10
DURANT OK 88 68 83 68 / 20 30 30 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
26
Hazardous weather outlook, Jun 2, 6:00 AM CST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
700 AM CDT WED JUN 2 2004
OKZ004>048-050>052-TXZ083>090-021700-
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS WESTERN NORTH TEXAS AND MUCH OF THE SOUTHERN TWO THIRDS OF
OKLAHOMA.
LOCATION...
THE SLIGHT RISK IS SOUTH OF A SHATTUCK TO STROUD LINE.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL FROM MID
AFTERNOON THROUGH TONIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA MAY REQUIRE SEVERE WEATHER OPERATIONS DURING THE OVERNIGHT
HOURS.
DISCUSSION...A WEAK COLD FRONT WAS LOCATED FROM SOUTHEASTERN
OKLAHOMA NORTHWESTWARD INTO THE TEXAS PANHANDLE THIS MORNING. LOW
LEVEL MOISTURE WAS INCREASING IN THE VICNITY OF THIS FEATURE.
THE FRONT WILL BECOME STATIONARY NEAR THE RED RIVER LATER TODAY. THE
AIRMASS ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS WILL BECOME
VERY UNSTABLE BY AFTERNOON AS TEMPERATURES RISE INTO THE LOWER
90S. THUNDERSTORMS WILL BE POSSIBLE BY MID TO LATE AFTERNOON IN THE
VICINITY OF THE FRONT...ESPECIALLY IN WESTERN NORTH TEXAS AND
SOUTHWEST OKLAHOMA WHERE HOT TEMPERATURES AND SOMEWHAT STRONGER LOW
LEVEL CONVERGENCE MAY BE SUFFICIENT TO BREAK THE CAP. INSTABILITY
AND VERTICAL WIND PROFILES WILL BE FAVORABLE FOR SEVERE THUNDERSTORM
DEVELOPMENT. SUPERCELLS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN THREATS. THE THREAT OF SEVERE WEATHER WILL LIKELY CONTINUE
AFTER DARK AS OTHER THUNDERSTORMS WHICH DEVELOP OVER THE HIGH PLAINS
IN COLORADO AND NEW MEXICO MOVE SOUTHEASTWARD INTO PARTS OF WESTERN
OKLAHOMA AND WESTERN NORTH TEXAS.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT THURSDAY JUN 3.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...50 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT
ACROSS SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS AS THE FRONT
BECOMES NEARLY STATIONARY IN THE VICINITY OF THE RED RIVER.
THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEKEND AS THE FRONT
LINGERS IN THE AREA.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.In the hours before
Special weather statement, Jun 2, 10:09 AM CST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1109 AM CDT WED JUN 2 2004
OKZ006-007-021645-
ALFALFA OK-GRANT OK-
1109 AM CDT WED JUN 2 2004
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ALFALFA AND GRANT COUNTIES.
A SEVERE THUNDERSTORM WAS LOCATED 24 MILES NORTH OF AMORITA AT 1109
AM CDT...MOVING SOUTHEAST AT 35 MPH. THIS STORM HAS A HISTORY OF
PRODUCING HAIL TO THE SIZE OF QUARTERS.
PEOPLE IN ALFALFA AND GRANT COUNTIES SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
SIX
Thunderstorm Wind, Grant
- When
- June 2, 10:40 AM CST
- Where
- Grant County, Manchester
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.400, -98.100
Hail, Grant
- When
- June 2, 11:10 AM CST
- Where
- Grant County, 12 mi N of Medford
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.483, -97.583
Thunderstorm Wind, Grant
- When
- June 2, 11:10 AM CST
- Where
- Grant County, 12 mi N of Medford
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.483, -97.583
Thunderstorm Wind, Alfalfa
- When
- June 2, 11:20 AM CST
- Where
- Alfalfa County, Cherokee
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.433, -97.667
Hail, Grant
- When
- June 2, 11:25 AM CST
- Where
- Grant County, 6 mi SE of Renfrow
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.433, -97.667
Hail was reported covering the ground.
Hail, Grant
- When
- June 2, 11:28 AM CST
- Where
- Grant County, 1 mi W of Deer Creek
- Measured
- 1.25 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.450, -97.433
Thunderstorm Wind, Kay
- When
- June 2, 11:45 AM CST
- Where
- Kay County, Tonkawa
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $3,000
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.983, -99.033
Four power poles were downed.
Thunderstorm Wind, Kay
- When
- June 2, 11:45 AM CST
- Where
- Kay County, 4 mi SSE of Blackwell
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 36.400, -97.867
Wind was measured by the Oklahoma mesonet.
Thunderstorm Wind, Kay
- When
- June 2, 11:50 AM CST
- Where
- Kay County, 4 mi SSE of Blackwell
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 36.400, -97.867
Wind was measured by the Oklahoma mesonet.
Hail, Garfield
- When
- June 2, 12:00 PM CST
- Where
- Garfield County, Garber
- Measured
- 0.75 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.400, -97.867
Hail, Grant
- When
- June 2, 12:00 PM CST
- Where
- Grant County, 1 mi S of Deer Creek
- Measured
- 1.25 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.400, -97.867
Hail, Major
- When
- June 2, 12:00 PM CST
- Where
- Major County, 4 mi ENE of Meno
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.367, -97.117
Thunderstorm Wind, Garfield
- When
- June 2, 12:05 PM CST
- Where
- Garfield County, 4 mi N of Garber
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.300, -97.333
Hail, Garfield
- When
- June 2, 12:05 PM CST
- Where
- Garfield County, 4 mi N of Garber
- Measured
- 2 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.300, -97.333
Hail, Garfield
- When
- June 2, 12:05 PM CST
- Where
- Garfield County, 5 mi W of Garber
- Measured
- 2 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.367, -97.117
Thunderstorm Wind, Garfield
- When
- June 2, 12:05 PM CST
- Where
- Garfield County, 5 mi W of Garber
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.300, -97.050
Hail, Noble
- When
- June 2, 12:09 PM CST
- Where
- Noble County, 6 mi S of Billings
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.150, -97.100
Hail, Woods
- When
- June 2, 12:20 PM CST
- Where
- Woods County, 13 mi NNE of Camp Houston
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.117, -97.067
Hail, Garfield
- When
- June 2, 12:22 PM CST
- Where
- Garfield County, Enid
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.150, -97.617
Hail, Garfield
- When
- June 2, 12:22 PM CST
- Where
- Garfield County, Enid
- Measured
- 1.75 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.150, -97.617
Hail, Garfield
- When
- June 2, 12:24 PM CST
- Where
- Garfield County, Enid
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.117, -97.100
Hail was observed on the west side of town.
Hail, Garfield
- When
- June 2, 12:26 PM CST
- Where
- Garfield County, Enid
- Measured
- 1 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 36.000, -97.050
Hail was observed on the west side of town.
Thunderstorm Wind, Noble
- When
- June 2, 12:30 PM CST
- Where
- Noble County, 7 mi SSE of Red Rock
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 36.900, -98.483
Wind was measured by the Oklahoma mesonet.
Hail, Noble
- When
- June 2, 12:32 PM CST
- Where
- Noble County, 3 mi W of Perry
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.233, -96.933
Hail was observed at the Highway 64 exit of Interstate 35.
Thunderstorm Wind, Noble
- When
- June 2, 12:32 PM CST
- Where
- Noble County, 3 mi W of Perry
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.100, -97.833
Wind was observed at the Highway 64 exit of Interstate 35.
Thunderstorm Wind, Noble
- When
- June 2, 12:35 PM CST
- Where
- Noble County, 7 mi SSE of Red Rock
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.983, -96.767
Wind was measured by the Oklahoma mesonet.
Thunderstorm Wind, Noble
- When
- June 2, 12:39 PM CST
- Where
- Noble County, 3 mi W of Morrison
- Measured
- 69 kt (79 mph) measured gust
- Property damage
- $5,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.983, -96.767
Thunderstorm Wind, Payne
- When
- June 2, 12:43 PM CST
- Where
- Payne County, 3 mi NW of Stillwater
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.967, -97.033
Wind was measured by the KSWO ASOS at the Stillwater Airport.
Thunderstorm Wind, Payne
- When
- June 2, 12:47 PM CST
- Where
- Payne County, Stillwater
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $75,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.917, -97.033
Wind gusts caused minor damage to several dorms and the stadium at Oklahoma State University. An 18 by 24 foot roof structure that covers the boiler and water reservoir at a Best Western was also heavily damaged. Widespread tree damage was reported around town.
Hail, Logan
- When
- June 2, 12:50 PM CST
- Where
- Logan County, Marshall
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.917, -97.483
Thunderstorm Wind, Logan
- When
- June 2, 12:50 PM CST
- Where
- Logan County, Marshall
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.883, -97.383
Thunderstorm Wind, Payne
- When
- June 2, 12:50 PM CST
- Where
- Payne County, 2 mi W of Stillwater
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.667, -97.333
Wind was measured by the Oklahoma mesonet.
Thunderstorm Wind, Payne
- When
- June 2, 12:55 PM CST
- Where
- Payne County, 2 mi NNW of Perkins
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.667, -97.333
Wind was measured by the Oklahoma mesonet.
Hail, Alfalfa
- When
- June 2, 1:00 PM CST
- Where
- Alfalfa County, 4 mi W of Burlington
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.483, -97.533
Thunderstorm Wind, Payne
- When
- June 2, 1:00 PM CST
- Where
- Payne County, Glencoe
- Measured
- 74 kt (85 mph) estimated gust
- Property damage
- $75,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.483, -97.533
Strong winds caused damage across the town. Roofs were blown off three barns. Numerous 4-5 inch diameter tree limbs were downed along with a cedar tree 16-18 inches in diameter snapped off about 8 feet above ground. A mobile home had part of its metal roof taken off along with a quarter of the shingles off the north side of another mobile home to the south. Many homes across town also sustained shingle damage. The north facing overhead door to the VoAg building was blown in while the south door was bent out. However...these were not detached. A pontoon boat was also flipped and blown into the street.
Thunderstorm Wind, Kingfisher
- When
- June 2, 1:00 PM CST
- Where
- Kingfisher County, 4 mi E of Hennessey
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.483, -97.533
Thunderstorm Wind, Payne
- When
- June 2, 1:04 PM CST
- Where
- Payne County, Cushing
- Measured
- 66 kt (76 mph) measured gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.550, -97.967
Thunderstorm Wind, Payne
- When
- June 2, 1:06 PM CST
- Where
- Payne County, Cushing
- Measured
- 69 kt (79 mph) measured gust
- Property damage
- $150,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.483, -97.533
Tree damage was reported around town. Several homes sustained roof damage along with 3 businesses which lost part of their roofs.
Thunderstorm Wind, Payne
- When
- June 2, 1:10 PM CST
- Where
- Payne County, Perkins
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.483, -97.533
Thunderstorm Wind, Lincoln
- When
- June 2, 1:15 PM CST
- Where
- Lincoln County, 5 mi NW of Tryon
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.483, -97.533
Hail, Logan
- When
- June 2, 1:19 PM CST
- Where
- Logan County, 4 mi NW of Guthrie
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.217, -97.450
Hail, Logan
- When
- June 2, 1:25 PM CST
- Where
- Logan County, 3 mi E of Guthrie
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.433, -97.100
Hail, Logan
- When
- June 2, 1:26 PM CST
- Where
- Logan County, Guthrie
- Measured
- 0.75 in hail
- Reported by
- NEWSPAPER
- Coordinates
- 36.783, -97.517
Hail, Oklahoma
- When
- June 2, 1:45 PM CST
- Where
- Oklahoma County, Arcadia
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.333, -97.533
Thunderstorm Wind, Oklahoma
- When
- June 2, 1:45 PM CST
- Where
- Oklahoma County, Arcadia
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.500, -96.817
Hail, Oklahoma
- When
- June 2, 1:45 PM CST
- Where
- Oklahoma County, Oklahoma City
- Measured
- 1.25 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.217, -97.450
Hail was observed near the intersection of Hefner Road and Rockwell Avenue.
Hail, Oklahoma
- When
- June 2, 1:45 PM CST
- Where
- Oklahoma County, Oklahoma City
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.217, -97.450
Hail was observed at Quail Springs Mall in northwest Oklahoma City.
Hail, Oklahoma
- When
- June 2, 1:55 PM CST
- Where
- Oklahoma County, Oklahoma City
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 35.217, -97.450
Hail covered the ground on Interstate 35 near the Frontier City Amusement Park on the northeast side of the city.
Thunderstorm Wind, Canadian
- When
- June 2, 1:55 PM CST
- Where
- Canadian County, 1 mi N of El Reno
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.100, -97.550
Hail, Oklahoma
- When
- June 2, 1:59 PM CST
- Where
- Oklahoma County, Oklahoma City
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.767, -96.667
Hail was reported at the intersection of NW 32nd Street and Meridian Avenue.
Hail, Oklahoma
- When
- June 2, 2:05 PM CST
- Where
- Oklahoma County, Oklahoma City
- Measured
- 1 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 35.117, -96.250
Hail was observed near the intersection of NW 36th Street and Ann Arbor Place.
Hail, Oklahoma
- When
- June 2, 2:10 PM CST
- Where
- Oklahoma County, Oklahoma City
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.883, -97.700
Hail was reported in downtown Oklahoma City.
Thunderstorm Wind, Cleveland
- When
- June 2, 2:15 PM CST
- Where
- Cleveland County, Norman
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 34.833, -96.183
Hail, Pottawatomie
- When
- June 2, 2:17 PM CST
- Where
- Pottawatomie County, Mc Loud
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.833, -97.283
Hail, Cleveland
- When
- June 2, 2:20 PM CST to 2:40 PM CST
- Where
- Cleveland County, 2 mi W of Moore
- Measured
- 1.25 in hail
- Reported by
- METEOROLOGIST(NON NWS)
- Coordinates
- 34.867, -97.150
Hail covered the ground at the intersection of Main Street and Wyndemere Lakes Drive, 0.2 miles east of Bryant Avenue.
Hail, Lincoln
- When
- June 2, 2:30 PM CST
- Where
- Lincoln County, 5 mi E of Meeker
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.633, -97.800
Thunderstorm Wind, Seminole
- When
- June 2, 2:36 PM CST
- Where
- Seminole County, Cromwell
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- NEWSPAPER
- Coordinates
- 36.433, -97.583
Wind gusts caused roof damage to one home in Cromwell. Tree damage was also reported across the area.
Hail, Cleveland
- When
- June 2, 2:37 PM CST
- Where
- Cleveland County, Norman
- Measured
- 1 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 34.667, -98.817
Hail was observed on the northwest side of town.
Hail, Cleveland
- When
- June 2, 2:41 PM CST
- Where
- Cleveland County, Norman
- Measured
- 1 in hail
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.450, -96.750
Hail was observed at WFO Norman.
Thunderstorm Wind, Cleveland
- When
- June 2, 2:45 PM CST
- Where
- Cleveland County, Norman
- Measured
- 54 kt (62 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 34.317, -97.033
Wind was measured by the Oklahoma mesonet.
Thunderstorm Wind, Grady
- When
- June 2, 3:05 PM CST
- Where
- Grady County, 2 mi E of Middleberg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 34.517, -97.900
Thunderstorm Wind, Pontotoc
- When
- June 2, 3:15 PM CST
- Where
- Pontotoc County, Ada
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $3,000
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.517, -97.900
Wind was observed on east side of town. Trees were also downed.
Hail, Hughes
- When
- June 2, 3:15 PM CST
- Where
- Hughes County, 8 mi S of Wetumka
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.383, -96.133
Hail, Grady
- When
- June 2, 3:30 PM CST
- Where
- Grady County, Bradley
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.633, -98.950
Thunderstorm Wind, Hughes
- When
- June 2, 3:40 PM CST
- Where
- Hughes County, 7 mi SW of Stuart
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.517, -97.900
Thunderstorm Wind, Garvin
- When
- June 2, 3:40 PM CST
- Where
- Garvin County, 2 mi W of Paoli
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.517, -97.900
Thunderstorm Wind, McClain
- When
- June 2, 3:40 PM CST
- Where
- McClain County, 6 mi W of Byars
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.300, -98.033
Hail, Stephens
- When
- June 2, 4:15 PM CST
- Where
- Stephens County, Bray
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.933, -96.433
Hail, Comanche
- When
- June 2, 4:25 PM CST
- Where
- Comanche County, 5 mi NW of Indiahoma
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.033, -97.167
Hail, Johnston
- When
- June 2, 4:25 PM CST
- Where
- Johnston County, 5 mi NE of Mill Creek
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.167, -98.000
Thunderstorm Wind, Carter
- When
- June 2, 4:26 PM CST
- Where
- Carter County, 2 mi N of Gene Autry
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 34.033, -97.167
Hail, Stephens
- When
- June 2, 4:31 PM CST
- Where
- Stephens County, 3 mi E of Duncan
- Measured
- 0.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.200, -98.000
Hail was observed on Highway 7.
Thunderstorm Wind, Stephens
- When
- June 2, 4:31 PM CST
- Where
- Stephens County, 3 mi E of Duncan
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $5,000
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.667, -99.833
Power lines were downed on Highway 7.
Thunderstorm Wind, Atoka
- When
- June 2, 4:32 PM CST
- Where
- Atoka County, Atoka
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 34.683, -99.833
Hail, Kiowa
- When
- June 2, 4:35 PM CST
- Where
- Kiowa County, 1 mi S of Snyder
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 34.683, -99.833
Hail, Stephens
- When
- June 2, 4:36 PM CST
- Where
- Stephens County, 3 mi E of Duncan
- Measured
- 1 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.467, -99.650
Hail, Stephens
- When
- June 2, 4:41 PM CST
- Where
- Stephens County, 3 mi E of Duncan
- Measured
- 1.75 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 34.467, -99.650
Thunderstorm Wind, Jefferson
- When
- June 2, 4:45 PM CST
- Where
- Jefferson County, 4 mi NW of Addington
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.383, -99.017
Thunderstorm Wind, Bryan
- When
- June 2, 5:00 PM CST
- Where
- Bryan County, Calera
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.383, -99.017
Thunderstorm Wind, Love
- When
- June 2, 5:00 PM CST
- Where
- Love County, 3 mi SSW of Overbrook
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.150, -98.550
Hail, Jefferson
- When
- June 2, 5:10 PM CST
- Where
- Jefferson County, Waurika
- Measured
- 0.88 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.333, -96.467
Hail, Love
- When
- June 2, 5:15 PM CST
- Where
- Love County, 3 mi SSW of Overbrook
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.883, -97.433
Hail, Jefferson
- When
- June 2, 5:45 PM CST
- Where
- Jefferson County, 2 mi N of Waurika
- Measured
- 1 in hail
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 37.000, -98.033
Thunderstorm Wind, Harmon
- When
- June 2, 5:55 PM CST
- Where
- Harmon County, 3 mi W of Gould
- Measured
- 55 kt (63 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 36.983, -97.733
Wind was measured by the Oklahoma mesonet.
Hail, Harmon
- When
- June 2, 6:00 PM CST
- Where
- Harmon County, 5 mi E of Hollis
- Measured
- 1.5 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.983, -97.733
Thunderstorm Wind, Harmon
- When
- June 2, 6:12 PM CST
- Where
- Harmon County, 5 mi E of Hollis
- Measured
- 52 kt (60 mph) measured gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.750, -98.350
Thunderstorm Wind, Jackson
- When
- June 2, 6:15 PM CST
- Where
- Jackson County, Eldorado
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.850, -97.567
Hail, Jackson
- When
- June 2, 6:20 PM CST
- Where
- Jackson County, Eldorado
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.800, -97.533
Hail, Tillman
- When
- June 2, 6:58 PM CST
- Where
- Tillman County, Frederick
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.683, -97.300
Thunderstorm Wind, Tillman
- When
- June 2, 6:58 PM CST
- Where
- Tillman County, Frederick
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- AMATEUR RADIO
- Coordinates
- 36.750, -97.250
Thunderstorm Wind, Cotton
- When
- June 2, 8:09 PM CST
- Where
- Cotton County, 3 mi SE of Devol
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.750, -97.250
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Oklahoma, June 2, 20043 injured · $4.6 million · 2.5 in hail · 72 events
- Hail and Damaging Winds in Texas, June 2, 2004$1.4 million · 2.75 in hail · 10 events
- Tornado and Hail in Texas, June 2, 2004$730,000 · F0 · 15 events
- Damaging Wind in Arkansas, June 2, 20042 injured · $300,000 · 60 kt wind · 1 event
- Damaging Wind in Louisiana, June 2, 2004$500,000 · 55 kt wind · 1 event
- Damaging Wind in Arkansas, June 2, 2004$500,000 · 60 kt wind · 1 event
- Damaging Wind in Louisiana, June 2, 2004$500,000 · 60 kt wind · 1 event
- Flash Flooding and Damaging Winds in Louisiana, June 2 to 3, 2004$285,000 · 70 kt wind · 10 events
- Hail and Damaging Winds in Texas, June 2, 2004$30,000 · 2.75 in hail · 41 events
- Damaging Winds in Texas, June 2, 2004$155,000 · 50 kt wind · 3 events
- Damaging Wind in Arkansas, June 2, 20042 injured · $60,000 · 60 kt wind · 1 event
- Damaging Wind in Louisiana, June 2, 2004$120,000 · 58 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5408669, 5408670, 5408671, 5408672, 5408673, 5408674, 5408675, 5408676, 5408677, 5408678, 5408679, 5408680, 5408681, 5408748, 5408749, 5408750, 5408751, 5408752, 5408753, 5408754, 5408755, 5408756, 5408757, 5408758, 5408759, 5408760, 5408761, 5408762, 5408763, 5408764, 5408765, 5408766, 5408767, 5408768, 5408827, 5408828, 5408829, 5408830, 5408831, 5408832, and more.